|
Twitter
|
Facebook
|
Google+
|
VKontakte
|
LinkedIn
|
 
 
International Journal of Innovation and Scientific Research
ISSN: 2351-8014
 
 
Tuesday 15 October 2019

About IJISR

News

Submission

Downloads

Archives

Custom Search

Contact

Connect with IJISR

   
 
 
 

Numerical solution of axisymmetric stagnation flow of Newtonian fluid towards a shrinking sheet by SOR iterative procedure


Volume 15, Issue 1, May 2015, Pages 122–130

 Numerical solution of axisymmetric stagnation flow of Newtonian fluid towards  a shrinking sheet by SOR iterative procedure

Mohammad Shafique, Atif Nazir, and Sajjad Hussain

Original language: English

Received 27 February 2015

Copyright © 2015 ISSR Journals. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract


The axisymmetric stagnation flows towards a shrinking sheet of Newtonian fluids has been solved numerically by using SOR Iterative Procedure. The similarity transformations have been used to reduce the highly nonlinear partial differential equations to ordinary differential equations. The results have been calculated on three different grid sizes to check the accuracy of the results. The problem relates to the axisymmetric stagnation flows towards a shrinking sheet when α < 0 and if α > 0 the axisymmetric stagnation flows towards a stretching sheet. The numerical results for Newtonian fluids are found in good agreement with those obtained previously.

Author Keywords: Newtonian fluids, Shrinking Sheet and SOR Iterative Procedure.


How to Cite this Article


Mohammad Shafique, Atif Nazir, and Sajjad Hussain, “Numerical solution of axisymmetric stagnation flow of Newtonian fluid towards a shrinking sheet by SOR iterative procedure,” International Journal of Innovation and Scientific Research, vol. 15, no. 1, pp. 122–130, May 2015.